# SDR CALA2025063006044

- Difficulty date: June 26, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N77865
- Make and model: Boeing 757-33N
- Aircraft serial: 32589
- Aircraft time: 71,697 hours, 21,275 cycles
- System (JASC): 5270 · Door Warning System
- Part: Handle
- Condition: False Indication
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DOOR 2L SLIDE LIGHT NOT ILLUMINATING WITH HANDLE ARMED. CYCLED DOOR HANDLE AND CHEKED OK.  NO MX ACTION. OPS CHECKS GOOD MULTIPLE TIMES.
